# SDR SWAA2025020382872

- Difficulty date: January 3, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 65,115 hours, 39,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CLIP LOCATED STA 294.5 AND STR 13L AT PASSENGER CABIN 2024-773961<[01] REPLACED CLIP LOCATED STA 294.5 AND STR 13L AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9; AND DRAWING 141A1311 SHEET: 1 REV:C. SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED CLIP LOCATED STA 294.5 AND STR 13L AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9; AND DRAWING 141A1311 SHEET: 1 REV:C. SEE INDIVIDUAL SIGN OFFS BELOW RII.
